# SDR AALA201912169007

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 29,706 hours, 12,163 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Take Off
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS TAKE OFF WARNING SOUNDED ON T/O AT POWER UP. CLEARED RUNWAY AND CHECKED CONFIGURATION, ALL NORMAL. T/O WARNING WOULD NOT REPEAT. MAINTENANCE PERFORMED TAKE OFF WARNING SYSTEM TEST IAW AMM 31-51-00-730-803. A/C OK FOR SERVICE IAW AMM 31-51-00-730-803.
